MAUDE Adverse Event Report: MEDCOMP 14F X 28CM SPLIT CATH III; SPLIT CATH III HEMODIALYSIS CATHETER

MEDCOMP 14F X 28CM SPLIT CATH III; SPLIT CATH III HEMODIALYSIS CATHETER
Model Number ASPC28-3E.
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Blood Loss (2597); No Known Impact Or Consequence To Patient (2692)
Date of Event 03/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated.When the investigation is complete a final report will be submitted.
 
Event or Problem Description
When inserting the dilator with the check-valve during the catheter placement, the valve has not worked and a significant amount of blood flowed out.
 
Additional Manufacturer Narrative
No device or pictures were received for this complaint.The complaint information was sent to the device contract manufacturer for investigation.All processes and procedures were reviewed and were found to found be adequate.There were no non-conformities or deviations noted for this device during manufacturing.The root cause could not be accurately determined because the physical device was not returned for a complete analysis.We are unable to determine the cause or factors that may have contributed to this event.

Brand Name
14F X 28CM SPLIT CATH III
Common Device Name
SPLIT CATH III HEMODIALYSIS CATHETER
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key6510814
Report Number2518902-2017-00018
Device Sequence Number18867637
Product Code MSD
UDI-Device Identifier00884908003710
UDI-Public884908003710
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/27/2018
Device Model NumberASPC28-3E.
Device Catalogue NumberASPC28-3E.
Device Lot NumberMHBH970
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/23/2017
Supplement Date Received by Manufacturer03/23/2017
Initial Report FDA Received Date04/21/2017
Supplement Report FDA Received Date10/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight56